Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jalzoo

Accutane making me feel not too good :(

Recommended Posts

Ive just finished my 8th day of Accutane..

And im feeling really sluggish, lazy and tired!.. Will this last the whole 6 months of my treatment?.. Or is it just my body getting Youst to accutane?.

When do side effects usually show up?..

I really dislick googl'ing side effects as they resaults usually scare the living daylights out of me!.

Share this post


Link to post
Share on other sites

Im sure if im entirely true but it probably is ur body getting used to it. whem i started minocycline thts exactly how i felt but now it doesnt do that.

And as for the googling..STOP! lol i did tht and none of the side effects listed happened. I was worried about nothing.

Share this post


Link to post
Share on other sites

I started exactly the same day you did! I can't say that I feel more tired and sluggish, because I often felt that way BEFORE accutane. What dose are you on? I'm 20, two times a day. :wavey:

Share this post


Link to post
Share on other sites

im on 20mg 1nce a day pretty low dose.. my acne is not the worst.. with me the acne comes and goes.. i think i will be going to the doctors as ive had a headache for about 4 days now not chronic but just a dull acne and i think it may have something to with accutane.. Problem is there are too many side effects to the drug and too many horror storys to read up about witch get you worried..

Share this post


Link to post
Share on other sites

im on 20mg 1nce a day pretty low dose.. my acne is not the worst.. with me the acne comes and goes.. i think i will be going to the doctors as ive had a headache for about 4 days now not chronic but just a dull acne and i think it may have something to with accutane.. Problem is there are too many side effects to the drug and too many horror storys to read up about witch get you worried..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×